# SDR FDEA201109213997

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,776 hours, 26,398 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 332743
- Condition: Failed
- Location: Zone 100
- Part time: 90,776 hours, 26,398 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER ENGINES STARTED, AN ACRID ODOR SEEMED TO ORIGINATE FROM THE LT PACK.  WE ALSO HEARD A WHINNING NOISE AS THE THRUST LEVERS WERE ADVANCED.  BOTH THE SMELL AND THE WHINE DID NOT RECUR  WITH THE LT PACK OFF.  INWORK.  TROUBLESHOT AND FOUND ACM NOT TURNING WHEN PACK IS ON.  R & R ACM IN REF TO AMM 21-51-03-4.  OPS AND LEAKS CHECK GOOD.  ACFT OK FOR SERVICE.  PREMATURE REMOVAL/INSTALLATION.
